# SDR 2007UALA05193

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 847
- Part time: 50,961 hours, 35,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 847 RBL 20 FRAME UPPER CHORD UPPER SURFACE HAS MISDRILLED FASTENER.  SUSPECT MAINTENANCE MISTAKE. REMOVED DAMAGED FRAME AND REPLACED WITH NEW FRAME. AC OK FOR SERVICE.
